# SDR DL72W990140

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6586113
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HOLES WERE DISCOVERED CRACKED IN THE SKIN AT BS 940.  THE HOLES WERE O/S THRU THE SKIN, STRINGER (18A) AND FITTING.  FINAL HOLES ARE SHOWN ON FIGURE 1 OF ERA 332686-14.  REPAIRED PER ERA 332686-14.
